MAUDE Adverse Event Report: BLOOD ADMINISTRATION SET; STOPCOCK, I.V. SET

BLOOD ADMINISTRATION SET; STOPCOCK, I.V. SET
Catalog Number 490293
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although it was confirmed that the device involved is not available for evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reports that there is a leak from the top of the drip chamber.No injury reported.
 
Additional Manufacturer Narrative
No samples were returned for evaluation.However, a video was provided.The video confirmed the extension set to be leaking at the bonded joint between the tubing and the top of the blood filter housing.Therefore, the reported defect was confirmed.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.Incidents of this nature are attributed to operator oversight during the manual assembly of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
STOPCOCK, I.V. SET
MDR Report Key8461285
Report Number9614279-2019-00042
Device Sequence Number13847096
Product Code FMG
UDI-Device Identifier04046964539657
UDI-Public04046964539657
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number490293
Device Lot Number0061644174
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1